A geometric approach to continuous expected utility

Kalyan Chatterjee, R. Vijay Krishna

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Inspired by the recent literature on preferences over menus, we present alternate axiomatisations of the Expected Utility Theorem. These new axioms also lead to a new proof.

Original languageEnglish (US)
Pages (from-to)89-94
Number of pages6
JournalEconomics Letters
Volume98
Issue number1
DOIs
StatePublished - Jan 1 2008

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'A geometric approach to continuous expected utility'. Together they form a unique fingerprint.

Cite this